# SDR DHL2004809009

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR STICKS SHUT INFLIGHT VERY HARD TO RE-ENTER COCKPIT.  LUBED DOOR PER NAS INC MM 52-10-0 PG 301, OPS CHK'S GOOD.
